Alert archive / Arizona / Red Flag Warnings in 2009
Red Flag Warning 5, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Mar 28, 2009, 11:58 PM MST. It took effect at Mar 29, 2009, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2009, 11:58 PM MST (06:58 UTC)
- In effect from
- Mar 29, 2009, 12:00 PM MST
- Expired
- Mar 29, 2009, 7:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTWC 290658 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1158 PM MST SAT MAR 28 2009 ...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR COCHISE...GRAHAM...SANTA CRUZ AND GREENLEE COUNTIES FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR COCHISE AND GRAHAM COUNTIES FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER... .A STRONG AREA OF LOW PRESSURE WILL MOVE THROUGH THE NORTHERN GREAT BASIN TODAY INTO NORTHERN NEW MEXICO MONDAY. THIS WILL RESULT IN STRONG AND GUSTY WINDS FOR EASTERN AREAS OF SOUTHEAST ARIZONA. IN ADDITION TO THE STRONG WINDS...LOW HUMIDITIES ARE EXPECTED WHICH WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. AZZ148-292200- /O.UPG.KTWC.FW.A.0005.090329T1900Z-090330T0200Z/ /O.NEW.KTWC.FW.W.0005.090329T1900Z-090330T0200Z/ /O.CON.KTWC.FW.A.0006.090330T1900Z-090331T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 1158 PM MST SAT MAR 28 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SUNDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. STRONG LOW PRESSURE MOVING THROUGH THE THE NORTHERN GREAT BASIN TODAY WILL RESULT IN STRONG GUSTY WINDS ACROSS EASTERN AREAS OF SOUTHEAST ARIZONA WITH SUSTAINED 20 FOOT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH BEGINNING EARLY SUNDAY AFTERNOON AND CONTINUING INTO THE EVENING HOURS. ALTHOUGH THE WIND SPEEDS WILL DECREASE AND RELATIVE HUMIDITY VALUES WILL INCREASE TONIGHT INTO MONDAY MORNING BRIEFLY LOWERING THE FIRE DANGER...THE STRONG GRADIENT WILL PERSIST THROUGH MONDAY AS THE STORM MOVES INTO NORTHERN NEW MEXICO. THIS WILL RESULT IN ANOTHER ROUND OF STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES MONDAY AFTERNOON INTO EVENING. THESE STRONG AND GUSTY WINDS WITH MINIMUM RELATIVE HUMIDITIES OF 5 TO 15 PERCENT SUNDAY AND 10 TO 15 PERCENT MONDAY WILL COMBINE WITH THE STRONG WINDS RESULTING IN RED FLAG CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-292200- /O.UPG.KTWC.FW.A.0005.090329T1900Z-090330T0200Z/ /O.NEW.KTWC.FW.W.0005.090329T1900Z-090330T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 1158 PM MST SAT MAR 28 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST TODAY. STRONG LOW PRESSURE MOVING THROUGH THE THE NORTHERN GREAT BASIN TODAY WILL RESULT IN STRONG GUSTY WINDS ACROSS THE WHITE MOUNTAINS WITH SUSTAINED 20 FOOT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH BEGINNING EARLY SUNDAY AFTERNOON AND CONTINUING INTO THE EVENING HOURS. MINIMUM RELATIVE HUMIDITIES OF 5 TO 15 PERCENT WILL COMBINE WITH THE STRONG WINDS RESULTING IN RED FLAG CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
2 follow-up statements
000 WWUS85 KTWC 292136 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 236 PM MST SUN MAR 29 2009 ...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR COCHISE...GRAHAM...SANTA CRUZ AND GREENLEE COUNTIES FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER... ...RED FLAG WARNING IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR COCHISE AND SOUTHERN GRAHAM COUNTIES FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER... .A STRONG AREA OF LOW PRESSURE WILL MOVE FROM THE NORTHERN GREAT BASIN THIS AFTERNOON INTO NORTHERN NEW MEXICO MONDAY AFTERNOON. THIS WILL RESULT IN STRONG AND GUSTY WINDS FOR EASTERN AREAS OF SOUTHEAST ARIZONA. IN ADDITION TO THE STRONG WINDS...LOW HUMIDITIES ARE EXPECTED WHICH WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. AZZ148-300300- /O.UPG.KTWC.FW.A.0006.090330T1900Z-090331T0200Z/ /O.NEW.KTWC.FW.W.0006.090330T1900Z-090331T0200Z/ /O.CON.KTWC.FW.W.0005.000000T0000Z-090330T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 236 PM MST SUN MAR 29 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST MONDAY. THIS WARNING UPGRADES THE PREVIOUS FIRE WEATHER WATCH IN EFFECT FOR MONDAY. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. STRONG LOW PRESSURE MOVING THROUGH THE THE NORTHERN GREAT BASIN THIS AFTERNOON WILL RESULT IN STRONG GUSTY WINDS ACROSS EASTERN AREAS OF SOUTHEAST ARIZONA. SUSTAINED 20 FOOT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH AND MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 15 PERCENT WILL CONTINUE INTO THE EARLY EVENING HOURS. ALTHOUGH THE WIND SPEEDS WILL DECREASE AND RELATIVE HUMIDITY VALUES WILL INCREASE TONIGHT INTO MONDAY MORNING BRIEFLY LOWERING THE FIRE DANGER...THE STRONG GRADIENT WILL PERSIST THROUGH MONDAY AS THE STORM MOVES INTO NORTHERN NEW MEXICO. THIS WILL RESULT IN ANOTHER ROUND OF STRONG GUSTY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH AND MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT RESULTING IN RED FLAG CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-300200- /O.CON.KTWC.FW.W.0005.000000T0000Z-090330T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 236 PM MST SUN MAR 29 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. STRONG LOW PRESSURE MOVING THROUGH THE THE NORTHERN GREAT BASIN THIS AFTERNOON WILL RESULT IN STRONG GUSTY WINDS ACROSS THE WHITE MOUNTAINS WITH SUSTAINED 20 FOOT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CONTINUING INTO THE EVENING HOURS. MINIMUM RELATIVE HUMIDITIES OF 5 TO 15 PERCENT WILL COMBINE WITH THE STRONG WINDS RESULTING IN RED FLAG CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
000 WWUS85 KTWC 300205 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 705 PM MST SUN MAR 29 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR COCHISE AND SOUTHERN GRAHAM COUNTIES FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER... .A STRONG AREA OF LOW PRESSURE WILL MOVE INTO NORTHERN NEW MEXICO MONDAY AFTERNOON. THIS WILL RESULT IN ANOTHER ROUND OF STRONG AND GUSTY WINDS FOR EASTERN AREAS OF SOUTHEAST ARIZONA MONDAY. IN ADDITION TO THE STRONG WINDS...LOW HUMIDITIES ARE EXPECTED TO PERSIST WHICH WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. AZZ148-301300- /O.EXP.KTWC.FW.W.0005.000000T0000Z-090330T0200Z/ /O.CON.KTWC.FW.W.0006.090330T1900Z-090331T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 705 PM MST SUN MAR 29 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST MONDAY... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST MONDAY. STRONG LOW PRESSURE WILL CONTINUE TO MOVE TO THE NORTH OF ARIZONA AND INTO NORTHERN NEW MEXICO TOMORROW. ALTHOUGH THE WIND SPEEDS WILL DECREASE AND RELATIVE HUMIDITY VALUES WILL INCREASE TONIGHT INTO MONDAY MORNING BRIEFLY LOWERING THE FIRE DANGER...THE STRONG GRADIENT WILL PERSIST THROUGH MONDAY AS THE STORM MOVES INTO NORTHERN NEW MEXICO. THIS WILL RESULT IN ANOTHER ROUND OF STRONG GUSTY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH AND MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT RESULTING IN RED FLAG CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-300315- /O.EXP.KTWC.FW.W.0005.000000T0000Z-090330T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 705 PM MST SUN MAR 29 2009 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. WINDS OVER THE AREA WILL CONTINUE TO DIMINISH THROUGHOUT THE EVENING AND RELATIVE HUMIDITY VALUES WILL BEGIN TO RECOVER ABOVE THE 15 PERCENT THRESHOLD. THAT SAID...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 28, 9:40 PM MST, 2 hours 18 minutes earlier.
Area forecast discussion, Mar 28, 9:40 PM MST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 940 PM MST SAT MAR 28 2009 .SYNOPSIS...A LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN WILL BRING BREEZY TO WINDY CONDITIONS SUNDAY AND AGAIN MONDAY IN THE AFTERNOON AND EVENING HOURS. LESS WIND BY TUESDAY...THOUGH SOME BREEZES MAY RETURN THE SECOND HALF OF NEXT WEEK AS ANOTHER SYSTEM BRUSHES THE AREA. && .DISCUSSION...SATELLITE IMAGERY THIS EVENING SHOWED A BATCH OF HIGH LEVEL CLOUDS...OVER/APPROACHING NORTHERN BAJA CALIFORNIA. THIS BATCH WILL MOVE OVER THE AREA TONIGHT WITH ADDITIONAL HIGH CLOUDS PASSING THROUGH ON SUNDAY. OVERNIGHT LOWS WILL NOT BE AS COLD AS THE PAST MORNINGS. MAIN FOCUS SUNDAY AND MONDAY WILL BE WIND AND FIRE WEATHER CONCERNS AS A STORM SYSTEM PASSES THROUGH THE GREAT BASIN REGION. CHECK FIRE WEATHER SECTION FOR MORE DETAILS. && .FIRE WEATHER...DRY NORTHWESTERLY FLOW ALOFT WILL CONTINUE AS A LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT BASIN SUNDAY INTO NORTHERN NEW MEXICO BY MONDAY AFTERNOON. THIS WILL RESULT IN BREEZY TO WINDY CONDITIONS BOTH SUNDAY AND MONDAY AFTERNOON. MINIMUM RELATIVE HUMIDITY VALUES WILL EASILY BE LOW ENOUGH TO MEET RED FLAG CRITERIA SUNDAY BUT THE WINDS WILL BE A BIT MORE MARGINAL. THUS...WILL CONTINUE THE FIRE WEATHER WATCH FOR FIRE WEATHER ZONE 146 AND EASTERN FIRE WEATHER ZONE 148 SUNDAY. AS THE STORM MOVES INTO NORTHERN NEW MEXICO MONDAY...THE GRADIENT WILL REMAIN TIGHT RESULTING IN WINDY CONDITIONS MONDAY AFTERNOON WITH RELATIVE HUMIDITY VALUES AT OR BELOW 15 PERCENT. AS A RESULT...A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR EASTERN FIRE WEATHER ZONE 148 MONDAY AFTERNOON INTO EVENING. && .AVIATION...SCATTERED HIGH CLOUDS WILL MOVE OVER THE AREA FROM THE SOUTHWEST TONIGHT AND HANG AROUND THROUGH SUNDAY. SURFACE WINDS AT THE THREE TERMINAL SITES WILL GENERALLY BE 10 KTS OR LESS THROUGH SUNDAY MORNING. SURFACE WINDS BY EARLY SUNDAY AFTERNOON WILL BE OUT OF THE WEST SOUTHWEST AT 12-18 KTS WITH GUSTS OF 22-28 KTS. SURFACE WINDS WILL THEN DIMINISH TO LESS THEN 10 KTS AFTER SUNSET SUNDAY EVENING. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .TWC WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FOR FIRE WX ZONE 146 AND EASTERN 148 SUNDAY AFTERNOON AND EVENING...INCLUDING GREENLEE...GRAHAM AND COCHISE COUNTIES. FIRE WEATHER WATCH FOR FIRE WX ZONE EASTERN 148 (GRAHAM AND COCHISE COUNTIES) MONDAY AFTERNOON AND EVENING... WEATHER.GOV/TUCSON
Hazardous weather outlook, Mar 28, 2:17 PM MST, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 217 PM MST SAT MAR 28 2009 AZZ030-035-291400- UPPER GILA RIVER VALLEY-COCHISE COUNTY- 217 PM MST SAT MAR 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO WEATHER HAZARD EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR COCHISE...GRAHAM AND GREENLEE COUNTIES FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER. FIRE WEATHER WATCH IS ALSO IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR COCHISE AND GRAHAM COUNTIES FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN WILL BRING STRONG AND GUSTY WINDS TO THE AREA SUNDAY AND AGAIN MONDAY. THE SYSTEM WILL EXIT THE REGION BY TUESDAY WITH NO WEATHER HAZARDS EXPECTED TUESDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-291400- NORTHERN GREENLEE COUNTY- 217 PM MST SAT MAR 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 2:36 PM MST | Red Flag Warning | TWC | 28 hr |
Nearby
Red Flag Warnings in Arizona, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.